Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

General vector calculus


Author: James Byrnie Shaw
Journal: Trans. Amer. Math. Soc. 24 (1922), 195-244
MSC: Primary 26B12; Secondary 15A03, 53A45
MathSciNet review: 1501223
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B12, 15A03, 53A45

Retrieve articles in all journals with MSC: 26B12, 15A03, 53A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501223-6
Article copyright: © Copyright 1922 American Mathematical Society